- -

A contribution to fuzzy subspaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


A contribution to fuzzy subspaces

Show full item record

Alamar, M.; Estruch, VD. (2002). A contribution to fuzzy subspaces. Applied General Topology. 3(1):13-23. doi:10.4995/agt.2002.2107

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82014

Files in this item

Item Metadata

Title: A contribution to fuzzy subspaces
Author: Alamar, Miguel Estruch, Vicente D.
Issued date:
[EN] We give a new concept of fuzzy topological subspace, which extends the usual one, and study in it the related concepts of interior, closure and conectedness.
Subjects: Fuzzy connectedness , Fuzzy topology , Q-neighborhood
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2002.2107
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2002.2107
While working on this paper the authors have been partialy supported by a grant from UPV: "Incentivo a la investigación/99"
Type: Artículo



This item appears in the following Collection(s)

Show full item record